# SDR HALA9720

- Difficulty date: March 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N669HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47654
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Leaking
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ITO - FLT 261 - UNABLE TO RAISE GEAR AFTER TAKEOFF SATISFACTORILY.  ON POST FLIGHT FOUND NOSE STRUT FULLY COMPRESSED AND LEAKING FLUID.  REPACKED NOSE LANDING GEAR STRUT ASSEMBLY PER MM 32-21-2.  TAXI CHECK OK.  (M)
